Marianna A. Shubov

Marianna Shubov

Phone: (603) 862-2731
Office: Mathematics & Statistics, Kingsbury Hall Rm W345, Durham, NH 03824

Courses Taught

  • IAM 932: Graduate Partial Diff Eqns
  • IAM 999: Doctoral Research
  • MATH 647: Complex Analysis for Applictns
  • MATH 696W: Independent Study
  • MATH 745/845: Foundations of Applied Math
  • MATH 797: Senior Seminar


  • Ph.D., Theoretical&Math.L Physics, Saint Petersburg State University
  • M.S., Theoretical&Math.L Physics, Saint Petersburg State University

Research Interests

  • Aerodynamics
  • Aeroelasticity
  • Aeronautical/Astronautical Engineering
  • Aerospace Engineering
  • Analysis & Functional Analysis
  • Analytical Science
  • Applied Mathematics
  • Applied Sciences
  • Bioengineering
  • Continuum Mechanics
  • Distributed Systems
  • Dynamic Stability
  • Fluid Mechanics
  • Mathematical Modeling (Medical)
  • Mathematical Physics
  • Nano-Materials
  • Oscillations
  • Vibration
  • Wave Equations

Selected Publications

  • Shubov, M. A., & Kindrat, L. P. (2023). Asymptotic distribution of the eigenvalues of the bending‐torsion vibration model with fully nondissipative boundary feedback. Studies in Applied Mathematics, 150(4), 996-1025. doi:10.1111/sapm.12562

  • Shubov, M. A., & Edwards, M. M. (2023). Analytical study of a model of fluid flow through a channel with flexible walls. Mathematical Methods in the Applied Sciences, 46(6), 6875-6909. doi:10.1002/mma.8946

  • Shubov, M. A., & Edwards, M. M. (2021). Stability of Fluid Flow through a Channel with Flexible Walls. International Journal of Mathematics and Mathematical Sciences, 2021, 1-12. doi:10.1155/2021/8825677

  • Shubov, M. A. (2019). Location of eigenmodes of Euler-Bernoulli beam model under fully non-dissipative boundary conditions. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 475(2231). doi:10.1098/rspa.2019.0544

  • Shubov, M. A. (2018). Asymptotic and Spectral Analysis of a Model of the Piezoelectric Energy Harvester with the Timoshenko Beam as a Substructure. APPLIED SCIENCES-BASEL, 8(9). doi:10.3390/app8091434

  • Shubov, M. A. (2002). Asymptotic and spectral analysis of the spatially nonhomogeneous Timoshenko beam model. MATHEMATISCHE NACHRICHTEN, 241. doi:10.1002/1522-2616(200207)241:13.0.CO;2-3

  • Shubov, M. A. (2000). Riesz basis property of root vectors of non-self-adjoint operators generated by aircraft wing model in subsonic airflow. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 23(18), 1585-1615. doi:10.1002/1099-1476(200012)23:183.0.CO;2-E

  • Shubov, M. A., Martin, C. F., Dauer, J. P., & Belinskiy, B. P. (1997). Exact controllability of the damped wave equation. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 35(5), 1773-1789. doi:10.1137/S0363012996291616

  • Shubov, M. A. (1997). Spectral operators generated by damped hyperbolic equations. INTEGRAL EQUATIONS AND OPERATOR THEORY, 28(3), 358-372. doi:10.1007/BF01294159

  • Shubov, M. A. (1996). Basis property of eigenfunctions of nonselfadjoint operator pencils generated by the equation of nonhomogeneous damped string. INTEGRAL EQUATIONS AND OPERATOR THEORY, 25(3), 289-328. doi:10.1007/BF01262296

  • Most Cited Publications